# SDR 2007FA0000284

- Difficulty date: March 17, 2007
- Submitted: March 30, 2007
- Operation: General aviation
- Aircraft: N1525C
- Make and model: Beech 300BEECH
- Aircraft serial: FL88
- Engine: Pwa PT6A60A
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: NAS1738B
- Condition: Loose
- Location: Wing
- Part time: 5,500 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANY OF THE BLIND RIVETS, PN NAS1738B6, ATTACHING THE WING SKIN TO THE LOWER FORWARD WING ATTACHMENT FITTING WERE FOUND TO BE LOOSE.  CONDITION EXISTED ON BOTH WINGS.  CONDITION ALSO FOUND ON AC SN FL59 (8100 HRS).  (K)
